Journal of Inequalities and Applications
Volume 1 (1997), Issue 4, Pages 369-374

Characterization of Trudinger’s inequality

T. Ozawa

Department of Mathematics, Hokkaido University, Sapporo 060, Japan

Received 21 January 1997

Copyright © 1997 T. Ozawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A characterization of a sharp form of Trudinger’s inequality is established in terms of the Gagliardo-Nirenberg inequality in the limiting case for Sobolev’s imbeddings.